MathSciNet Relay Station
MathSciNet bibliographic data
MR2084095 (2005f:57041) 57R17 (53D35)
Gadgil, Siddhartha Contact structures on elliptic 3-manifolds. Proc. Amer. Math. Soc. 132 (2004), no. 12, 3705–3714 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement